Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello Doctor, i am facing little itching problem in the

Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 3315 Questions

default
Posted on Wed, 19 Dec 2018 in Skin Hair and Nails
Question: Hello Doctor,

i am facing little itching problem in the dvening after 8pm on the stomach and hands.
please find the attachments of my back bone
please help how to proceed further

note : no medical history
age :26, male
doctor
Answered by Dr. Prasad 1 hour later
Brief Answer:
No attachment here...

Detailed Answer:
Hi,

Besides itching, I would like to know if there are any other skin changes noticed?
Do you have a dry skin?
Have you tried any application on the affected areas to soothe itching? If yes, may I know what was tried and its response...
Do you have any known medical condition.

Awaiting your response...

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prasad 10 hours later
Hello Doctor,

There are some changes on the back of skin , please find attached photos.

no dry skin

till now nothing was tried and no medical condition
default
Follow up: Dr. Prasad 0 minute later
pfa
default
Follow up: Dr. Prasad 2 minutes later
pfa
doctor
Answered by Dr. Prasad 11 hours later
Brief Answer:
back changes may be unrelated...

Detailed Answer:
Hi,

I viewed the images sent. But these may not be related to stomach and hand itching that occurs every evening. I was particularly interested to know if there are any skin changes at the site of itching (stomach and hands); I assume there were none. If there are any, let me know in the follow up.

The evening itching that occurs here may be related to allergies / irritation. Sometimes localised dryness may also cause itching. I would suggest to try skin soothening agents like caladryl on the affected area whenever it itches. If symptoms are severe, oral antihistamine drugs like tab ebast M can be taken for a few days.

If the problem persists, I will recommend visiting a doctor for careful skin examination.

Hope this helps. Let me know if you need clarifications.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on